Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online
Ask a Dentist   »  

No period in two months, barely spotting, gums inflamed, bleeding, bloated after eating, blotching chest. What do you think?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I have not had a period in about two months and still barley spot every two weeks... and today i woke up with my gums so infalmed they were bleeding for an hour after i woke.. even when i spit after rinsing with cold water i spit up blood . i am abnormally bloated every time i eat small or large meals throughout the day .. I am confused why all of this is happening all so recently . my chest has also started blotching and i have no idea why it all would be happening around the same time .. what do you think ?
Posted Fri, 20 Apr 2012 in Dental Health
Answered by Dr. Sujeet N Charugulla 37 minutes later
Hello and thanks for your query,

I shall make an effort to provide you with good professional recommendations specific to your questions.

Spotting, bleeding gums, chest blotching, bloating - look to me like you have something going on in your systemic circulation involving the blood/an issue with blood platelets/coagulation mechanisms - as you seem to have bleeds in your body. The bloating most probably is due to the hyper circulatory changes happening in the GIT blood vessels that get engorged and peristalsis suffers which cannot empty out ingested food. Subcutaneous bleeding of capillary blood can cause blotching due to continuous stretching of chest walls due to breathing.

But, as all of this has been recent, which is good, (means you may be unlikely for a congenital cause) a medical review would be necessary as soon as possible with a doctor. Allergies/drug history would also have to be explored into and blood tests would be needed.

I would suggest that meanwhile; you have vitamin c XXXXXXX food in the diet and vitamin k supplements as they can help the cause of coagulation a little.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor